# SDR C2XA11TY007

- Difficulty date: January 21, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,657 hours, 14,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525771003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND CORROSION AT STRINGER 18L AND FR 67>68.  MAINTENANCE CUT OUT THE CORRODED SECTION AND INSTALL A NEW SECTION OF STRINGER, PAINTED AND INSTALL THE FLOORBOARD IAW EMB 145SRM 51-40-02; 53-00-03 AND CPM 51-21-04, 05, 06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
